# SDR DXTA2024042911640

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 6,994 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 001526M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS ILLUMINATE AND REMAIN ON WITH THE EMER LT SWITCH IN THE ARM POSITION.  REMOVED FAULTY EMERGENCY BATTERY.  REF. AMM 33-52-01.  REPLACED FAULTY.  REF AMM 33-52-01.  NO DEFECTS NOTED.
